# SDR RAIA201409260002

- Difficulty date: September 26, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N853HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145407
- Aircraft time: 25,133 hours, 22,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT LIGHT OVERWING INOPERATIVE.  MAINTENANCE REPLACED THE BULB, OPS CHECKED GOOD.
